University Links: Home Page | Site Map
Covenant University Repository

On Duality Principle in Exponentially Lévy Market

Ugbebor, Olabisi O. and Edeki, S.O. (2013) On Duality Principle in Exponentially Lévy Market. Journal of Applied Mathematics & Bioinformatics, 3 (2). pp. 159-170. ISSN 1792-6602

[img] PDF
Download (173Kb)

Abstract

This paper describes the effect of duality principle in option pricing driven by exponentially Lévy market model. This model is basically incomplete - that is; perfect replications or hedging strategies do not exist for all relevant contingent claims and we use the duality principle to show the coincidence of the associated underlying asset price process with its corresponding dual process. The condition for the ‘unboundedness’ of the underlying asset price process and that of its dual is also established. The results are not only important in Financial Engineering but also from mathematical point of view.

Item Type: Article
Uncontrolled Keywords: Option pricing, L
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 12 Nov 2014 15:33
Last Modified: 12 Nov 2014 15:33
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2953

Actions (login required)

View Item View Item